Sorry for the delay everyone, but I have gotten quite the runaround lately. I finally had my steriod infusions on May 6th, 7th, & 8th. At first I was extemely wired and had bursts of energy. I still was losing my balance and feeling weak in my arms and legs. By Mother's Day, I began to experience, what I can only describe as a drug induced haze. Everything I experienced was a contridiction to another feeling. I was in a lot of pain, but everything felt numb. My vision was blurry, but colors and things appeared brighter and surreal. Every sound was amplified, but I couldn't focus on what was being said to me. As if people were speaking a foreign language. I felt completely overwhelmed and lonely. It was pure insanity. I likened it to some sort of side effect to the steriods since nothing else had changed. This lasted almost exactly 48 hours.
Then for the next three days I experienced extreme exhaustion. I slept as much as I could. On Thursday, May 14th I began to feel some improvements. I felt a little more "normal". This has only been a fleeting feeling, as it comes and goes. I still have been losing my balance, tripping and experiencing the weakness & numbness. Had some tremors over the weekend as well. So, not totally sold on the steriods yet, but they said the benefits may take longer to show themselves, so I am still giving the infusions the benefit of the doubt.
Once I see Dr. Beall on June 16th, I will question if the crazy, drugged effects are normal or not. Then we can decide if this seems to be the right choice for me. I have enough of my own issues without adding drug trips to the list. Brain haze is not a side effect I want to keep!